Alert archive / Idaho / Frost Advisories in 2016
Frost Advisory 7, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Sep 24, 2016, 3:14 AM MDT. It took effect at Sep 25, 2016, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2016, 3:14 AM MDT (09:14 UTC)
- In effect from
- Sep 25, 2016, 3:00 AM MDT
- Expired
- Sep 25, 2016, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted.
222 WWUS75 KPIH 240914 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 314 AM MDT SAT SEP 24 2016 IDZ020-021-242100- /O.NEW.KPIH.FR.Y.0007.160925T0900Z-160925T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 314 AM MDT SAT SEP 24 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. * TEMPERATURE...34 TO 37 DEGREES. * IMPACTS...DAMAGE TO OUTDOOR PLANTS AND CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
069 WWUS75 KPIH 242012 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 212 PM MDT SAT SEP 24 2016 IDZ020-021-251500- /O.CON.KPIH.FR.Y.0007.160925T0900Z-160925T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 212 PM MDT SAT SEP 24 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY... * TEMPERATURE...34 TO 37 DEGREES. * IMPACTS...DAMAGE TO OUTDOOR PLANTS AND CROPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
305 WWUS75 KPIH 251455 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 855 AM MDT SUN SEP 25 2016 IDZ020-021-251600- /O.EXP.KPIH.FR.Y.0007.000000T0000Z-160925T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...POCATELLO 855 AM MDT SUN SEP 25 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES THIS MORNING ARE WARMING INTO THE UPPER 30S AND 40S, ENDING THE RISK OF FROST DEVELOPMENT. THEREFORE THE FROST ADVISORY WILL EXPIRE AT 9 AM MDT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 24, 2:17 AM MDT, 57 minutes earlier.
Area forecast discussion, Sep 24, 2:17 AM MDT, 57 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 217 AM MDT SAT SEP 24 2016 .DISCUSSION... Low pressure will move away from the region today. Expect to see improving conditions throughout the day with low chances for a few residual showers across the eastern highlands today. Expect excellent radiational cooling tonight so fog and/or frost may develop especially across the middle and upper snake plain. Will issue a frost advisory for tonight, think fog will remain patchy but frost could be a bit more widespread. Expect quiet weather with a gradual warmup into mid week as high pressure settles over the region. Could have another frost possible Monday morning across portions of the snake plain. A cold front will approach the region late next week. This will bring the next chances for showers and thunderstorms the region. Valle && .AVIATION...Rain activity should be over now with broken to overcast VFR ceilings forecast until late this afternoon at PIH, IDA then improving to a more scattered VFR layer. BYI and SUN already either clear or with a few layer today. Winds forecast in the 15 to 20 kts range gusting to 30 kts at BYI early this morning improving at 10 to 16 kts by the afternoon. Winds will hover near the 12 kt mark for PIH today as well otherwise IDA and SUN will be under 12 kt threshold. NP/DV && .FIRE WEATHER...Strong wind gusts of 30 mph (and higher at ridge tops) across zone 427 will continue this morning with gusts of 20 to 30 mph across 476 and 411. Improving conditions expected this afternoon as low pressure exits to the east. Rain will fall along a North to South oriented line from Pocatello eastward this morning and then this event will be over. Little to no fire weather concerns regarding strong winds or thunderstorms Sunday or early next week. Minimum humidities will gradually be dropping in the 20 to 30 percent range across Southeast Idaho through Wednesday. NP/DV && .PIH Watches/Warnings/Advisories... Frost Advisory from 3 AM to 9 AM MDT Sunday for IDZ020-021. &&
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.